View : 176 Download: 0

Risks with semi-infinite support: Characterizations and applications

Title
Risks with semi-infinite support: Characterizations and applications
Authors
Kim S.H.
Ewha Authors
김성현
SCOPUS Author ID
김성현scopus
Issue Date
2016
Journal Title
Journal of Economic Theory and Econometrics
ISSN
1229-2893JCR Link
Citation
vol. 27, no. 4, pp. 1 - 24
Keywords
CARACertainty equivalentCRRAGamma and lognormal distributionsMoral hazard
Publisher
Korean Econometric Society
Indexed
SCOPUS scopus
Abstract
There are many situations that we need to model as risky prospects whose values are censored below at 0, hence defined on semi-infinite support. As useful tools for such models, we derive analytic characterizations of risks such as certainty equivalent and risk premium, for gamma and lognormal distributions and utility functions that have constant risk aversion. As a main application, we consider an extension of the ‘linear contract, exponential utility, normally distributed risks’ (LEN) moral hazard model to gamma distributed risks. We also discuss other potential applications, ranging from loan contracts to comparison of income distributions. © 2016, Korean Econometric Society. All rights reserved.
Appears in Collections:
사회과학대학 > 경제학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE